arrow
Volume 20, Number 3
Previous Issue Next Issue

Jian-Guo Liu

J. Comp. Math., 20 (2002), pp. 225-244.

Preview Full PDF 694 9965 Abstract

Dong-Xiu Xie, Xi-Yan Hu & Lei Zhang

J. Comp. Math., 20 (2002), pp. 245-256.

Preview Full PDF 709 9250 Abstract

Jian-Jun Zhang & De-Ren Wang

J. Comp. Math., 20 (2002), pp. 257-266.

Preview Full PDF 702 9444 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 267-276.

Preview Full PDF 687 9176 Abstract

Tie Zhang, Yan-Ping Lin & R. J. Tait

J. Comp. Math., 20 (2002), pp. 277-288.

Preview Full PDF 686 9259 Abstract

Ding-Guo Pu

J. Comp. Math., 20 (2002), pp. 289-300.

Preview Full PDF 713 9395 Abstract

Zi-You Gao, Tian-De Guo, Guo-Ping He & Fang Wu

J. Comp. Math., 20 (2002), pp. 301-312.

Preview Full PDF 714 9302 Abstract

Jin-Ru Chen & Xue-Jun Xu

J. Comp. Math., 20 (2002), pp. 313-324.

Preview Full PDF 724 9204 Abstract

Ai-Guo Xiao

J. Comp. Math., 20 (2002), pp. 325-336.

Preview Full PDF 747 9206 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard